# SDR SIMA20200817001

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FR 73 CRACKED BETWEEN STR 15R-16R-C/A-RAR FR 73 LOWER SECTION TO REPAIR CRACK BETWEEN STR 15R-16R IAW EMB 145 SRM 51-40-02
